# SDR DALA2017041603067

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BAY CARGO TRACK BS 927 - 947, RBL 15 GOUGED AND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-40-05, SRM 51-40-02, STEP 4, & 7, AND DWG 147A7500.
